|Painful Hemmoroids with HCV Treatment
Nov 21, 2004
I am being treated for HCV and am in the third month of treatment - after the first month of treatment, my hemmoroids ( which I have had for many years) got much much worse - I have terrible burning pain all the time and it is very painful to go to the bathroom - nothing helps including Hydrocortisone Cream or Suppositories - is this an expected side effect of treatment? if "rubber band" treatment of my hemmoroids is indicated, can it be done without interruption of my treatment?
Response from Dr. McGovern
This would not be an expected side effect of treatment. I would see a GI specialist to see what the options for treatment could be for your very significant symptoms. Dr. McGovern
HEP C and broken gums
chronic carrier diagnosis/husband negative/planning a pregnancy
- Why Does Uganda Have Lower Rates Of Hiv/aids Infections When Compared To Other Sub-saharan African Countries?
- How Long Does Diflucan Take To Work?
- Can Kaposi Sarcoma Kill You?
- Chances Of Getting AIDS From Unprotected Vaginal Sex
- Do People Get AIDS From Anal Fingering?
- Do People Get HIV From Sucking Penis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.